MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; VASCULAR

MEDLINE INDUSTRIES, LP; VASCULAR
Model Number DYNJ49366
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported in mw5089137 that a heparin needle did not secure to a 30ml syringe component.Reportedly, the problem/issue allows the heparin needle to separate from the syringe during use.During follow up, the reporting facility indicated that the problem/issue was identified prior to patient use.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No sample was returned for evaluation and a root cause was unable to be determined.Due to the reported problem/issue, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a heparin needle did not secure to a syringe component.

Common Device Name
VASCULAR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18768801
Report Number1423395-2024-00040
Device Sequence Number7701407
Product Code LRO
UDI-Device Identifier40888277847584
UDI-Public40888277847584
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ49366
Device Lot Number19EBT109
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown